Jump to content
Mental Health Forums

Archived

This topic is now archived and is closed to further replies.

Benway

Lyrica- Anyone suffer rashes from this?

Recommended Posts

Benway

Hi, 

I have been on Lyrica since late 2012, its deleted my memory and when going back to uni las year i started detoxing as i could not think of words, would leave baths running... go upstairs for somehing to forget what I'm looking for etc etc. I started dropping the dose in sept, and got an all over body rash in Nov, for the first time. I am now cursed with skin problems, hives, blisters, burning skin, red marks, its not scabies, ringworm, etc etc i've been to the gp several times. Its started in my scalp and eyes now and its horribly 'burny' and itchy'. Calamine lotion and loose cotton clothing is my friend.

Im just wondering, has anyone else on this popular drug experienced skin problems? Thanks. 

Best wishes for the season xx

Benway

Share this post


Link to post
Share on other sites

×
×
  • Create New...